# SDR ASAA2015050311619

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 29,559 hours, 8,852 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840020
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE INLET AND FAN BLADES, DETAILED INSPECTION FOUND NR 5 FAN DUCT PANEL AT THE 5 O'CLOCK POSITION HAS ONE FASTENER INSERT THAT HAS BECOME DISBONDED FROM PANEL.  ACFT GROUNDED.  R & R FAN DUCT PANEL AT 5 O`CLOCK POSITION, REF M/M 72-23-07.  OK FOR SERVICE.
